# SDR CALA2012062500414

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 73,984 hours, 16,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Part number: 185N400111
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NDT INSPECTION,  FOUND LT HORIZONTAL STAB LOWER TORQUE BOX TO BE DISBONDED REPAIRED IAW ECRA 5510-01920.
